Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 2, NWS Kansas City, MO

January 12, 2005Linn County, Pettis County, Sullivan County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jan 12, 2005, 2:25 PM CST for Linn County, Pettis County, Sullivan County, Missouri. It was in force for 77 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 12, 2005, 2:25 PM CST (20:25 UTC)
Expired
Mar 30, 2005, 11:23 AM CST
In force
77 days
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Linn County, MO, Pettis County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 179 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.4 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 392 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
376 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
392 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 122026
SVREAX
MOC159-122115-
/X.NEW.KEAX.SV.W.0002.050112T2025Z-050112T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
225 PM CST WED JAN 12 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PETTIS COUNTY IN CENTRAL MISSOURI.

* UNTIL 315 PM CST.

* AT 215 PM CST...LOCAL LAW ENFORCEMENT REPORTED A SEVERE            
  THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS     
  IN EXCESS OF 70 MPHIN THE CLINTON AREA.  THIS STORM WAS LOCATED    
  NEAR WINDSOR...OR 15   MILES NORTHEAST OF CLINTON...AND MOVING     
  NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR GREEN RIDGE BY 235 PM CST.
  NEAR SEDALIA BY 245 PM CST.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3856 9352 3854 9351 3853 9333 3870 9307
      3894 9308 3893 9337 3872 9352

$$

KOCH
4 follow-up statements
000 
WUUS53 KEAX 301629
SVREAX
MOC115-211-301715-
/O.NEW.KEAX.SV.W.0002.050330T1629Z-050330T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1029 AM CST WED MAR 30 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LINN COUNTY IN NORTH CENTRAL MISSOURI
  SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 1115 AM CST

* AT 1026 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR BROWNING...OR 21
  MILES EAST OF TRENTON...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   REGER BY 1035 AM CST.
   MILAN BY 1045 AM CST.
   BOYNTON BY 1050 AM CST.
   GREEN CITY BY 1055 AM CST.

THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM 
WINDOWS

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 4025 9287 4023 9290 3998 9310 3994 9312
      3992 9317 3996 9323 3999 9334 4038 9310
      4037 9287

$$

LVQ
000 
WWUS53 KEAX 301643
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 AM CST WED MAR 30 2005

MOC115-301653-
/O.CAN.KEAX.SV.W.0002.000000T0000Z-050330T1715Z/
LINN MO-
1043 AM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR LINN COUNTY HAS BEEN
CANCELLED...

AT 1041 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. 
THIS ACTIVITY NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

LAT...LON 4025 9287 4023 9290 4005 9306 4007 9316
      4011 9322 4038 9310 4037 9287

$$

MOC211-301715-
/O.CON.KEAX.SV.W.0002.000000T0000Z-050330T1715Z/
SULLIVAN MO-
1043 AM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN SULLIVAN
COUNTY UNTIL 1115 AM CST...

AT 1041 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR MILAN...OR 27 MILES
WEST OF KIRKSVILLE...AND MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   BOYNTON BY 1050 AM CST.
   GREEN CITY BY 1055 AM CST.
   GREEN CASTLE BY 1100 AM CST.

MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO 
WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. MOVE IMMEDIATELY TO A 
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 4025 9287 4023 9290 4005 9306 4007 9316
      4011 9322 4038 9310 4037 9287

$$

LVQ
000 
WWUS53 KEAX 301702
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1101 AM CST WED MAR 30 2005

MOC211-301715-
/O.CON.KEAX.SV.W.0002.000000T0000Z-050330T1715Z/
SULLIVAN MO-
1101 AM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN SULLIVAN
COUNTY UNTIL 1115 AM CST...

AT 1057 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR GREEN CITY...OR 20
MILES WEST OF KIRKSVILLE...AND MOVING NORTHEAST AT 40 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN SULLIVAN COUNTY.

DAMAGING WINDS WERE REPORTED AT 10:45 NEAR BROWNING.

LAT...LON 4022 9288 4026 9308 4038 9310 4037 9287

$$

LVQ
000 
WWUS53 KEAX 301723
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1123 AM CST WED MAR 30 2005

MOC211-301733-
/O.EXP.KEAX.SV.W.0002.000000T0000Z-050330T1715Z/
SULLIVAN MO-
1123 AM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR SULLIVAN COUNTY HAS BEEN
ALLOWED TO EXPIRE...

AT 1123 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE.

LAT...LON 4022 9288 4026 9308 4038 9310 4037 9287

$$
LVQ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 11:23 AM CST, 3 hours 2 minutes earlier.

Area forecast discussion, Jan 12, 11:23 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1123 AM CST WED JAN 12 2005

.DISCUSSION...

SENT QUICK UPDATE TO FORECAST.  TEMPERATURES HAVE WARMED ENOUGH IN
NORTHEASTERN MO TO TRIGGER CANCELLING THE WINTER WEATHER ADVISORY.
TEMPERATURES MAY BE A LITTLE COOLER IN SOUTHERN COUNTIES...BY ONLY A
FEW DEGREES...AS THE WARM FRONT HAS NOT MOVED MUCH FARTHER NORTH.
STILL SEEING CONVECTION BREAK OUT...SO HAVE HIT THE THUNDERSTORM
CHANCE A LITTLE HARDER.  ZFP ALREADY OUT.

LVQ

.PREV DISCUSSION...

340 AM WED...
VIGOROUS UPPER LOW CURRENTLY LOCATED NEAR FOUR CORNERS REGION WILL
CONTINUE TO TRANSLATE EAST SOUTHEAST ACROSS THE SOUTHERN ROCKIES
THROUGH THE MORNING AND EMERGE INTO THE PLAINS BY LATE AFTERNOON.
AHEAD OF THIS FEATURE WARM FRONT...WHICH CURRENTLY EXTENDS FROM
SOUTH OF KSTL BACK INTO FAR SOUTHWEST MO AND CENTRAL OK...WILL LIFT
NORTHWARD INTO CENTRAL MO THIS AFTERNOON. TEMPERATURES SOUTH OF THIS
BOUNDARY ARE CURRENTLY IN THE 60S ACROSS FAR SOUTHERN MO/AR THIS
MORNING. BOUNDARY MAY MAKE IT INTO EXTREME SOUTHERN CWA THIS
AFTERNOON...AND HAVE ADJUSTED TEMPS TO ACCOUNT FOR THIS. EXPECT
QUITE A TEMPERATURE GRADIENT TO EXIST ACROSS BOUNDARY...WITH
TEMPERATURES ACROSS BOUNDARY RANGING FROM THE 60S JUST SOUTH AND
EAST OF CWA...QUICKLY FALLING INTO THE UPPER 30S ROUGHLY ALONG A
KMKC TO KIRK LINE. AREAS IN FAR NORTH CENTRAL/NORTHWEST MO MAY WELL
REMAIN AT OR BELOW FREEZING THROUGHOUT THE AFTERNOON...AND IF THIS
WERE TO VERIFY COULD EASILY SEE A QUARTER INCH OF ICE ACCUMULATION
ACROSS FAR NORTH CENTRAL MO AROUND THE BETHANY AREA. HOWEVER GIVEN
CONSIDERABLE UNCERTAINTY REGARDING TEMPERATURES THIS AFTERNOON HAVE
OPTED TO COVER THIS WITH GOING WINTER WEATHER ADVISORY (WHICH WILL
BE EXTENDED THROUGH MIDNIGHT TONIGHT ACROSS FAR NORTHERN CWA). THAT
SAID...TEMPERATURES WILL NEED TO BE WATCHED VERY CLOSELY IN THIS
AREA TODAY.

FURTHER SOUTH...AS TEMPERATURES CONTINUE TO SLOWLY RISE ACROSS
SOUTHERN/CENTRAL CWA THIS MORNING ANTICIPATE BEING ABLE TO DROP
GOING FREEZING RAIN ADVISORY EARLY. WITH APPROACHING WARM FRONT WILL
LIKELY SEE AREAS OF DENSE FOG DEVELOP ACROSS CWA EARLY THIS
MORNING...AND MAY REPLACE OUTGOING FREEZING RAIN ADVISORY WITH A
DENSE FOG ADVISORY IF FOG DOES INDEED BECOME WIDESPREAD AND
TEMPERATURES BEHAVE THEMSELVES AS EXPECTED. FOR THIS AFTERNOON INTO
TONIGHT EXPECT AREAS OF RAIN WITH EMBEDDED THUNDERSTORMS TO
DEVELOP/SPREAD ACROSS CWA THIS AFTERNOON INTO THIS EVENING AS
CONSIDERABLE LARGE SCALE LIFT ASSOCIATED WITH APPROACHING SHORTWAVE
TROUGH SPREADS ACROSS CWA. SOUTHEASTERN HALF OF CWA STILL LOOKING AT
POTENTIAL FOR HEAVY RAINFALL...AND GOING FLOOD WATCH COVERS THIS
WELL. ADDITIONALLY...AS LAPSE RATES STEEPEN THIS AFTERNOON CANT
RULE OUT MARGINALLY SEVERE HAIL WITHIN ELEVATED CONVECTION ACROSS
THIS AREA AS WELL. IF WARM FRONT IS ABLE TO LIFT NORTH INTO CWA
CANT RULE OUT A THREAT FOR DAMAGING WINDS AS WELL AS STORMS WOULD
HAVE CHANCE TO ROOT THEMSELVES IN BOUNDARY LAYER SOUTH OF BOUNDARY.
PRECIPITATION MAY CHANGE OVER TO FREEZING RAIN/SNOW TOWARDS END OF
EVENT LATER TONIGHT. ETA PROG SOUNDINGS KEEP ELEVATED WARM NOSE
ACROSS AREA FOR A SHORT TIME BEHIND SURFACE FRONT...AS COLD AIR AT
850MB IS SLOWER TO ARRIVE. THIS WOULD SEEM TO SUPPORT A BRIEF
FREEZING RAIN THREAT...AND GIVEN TIGHT SURFACE TEMP GRADIENT CANT
RULE THIS OUT...HOWEVER THINK MORE LIKELY SCENARIO IS FOR
PRECIPITATION TO END ACROSS AREA AS MOISTURE AXIS IS PUSHED EAST
BEFORE SUB-FREEZING TEMPS ARRIVE.

HAVE BUMPED TEMPS ACROSS SOUTHERN CWA A BIT FOR THURSDAY...AS ETA
MODEL HAS SLOWED THE ARRIVAL OF ARCTIC AIR UNTIL THE DAYTIME HOURS.
THUS MAY SEE TEMPS RECOVER BRIEFLY DURING THE LATE MORNING/EARLY
AFTERNOON HOURS. OTHERWISE COLDEST AIR OF THE SEASON LOOKS TO REMAIN
ACROSS FORECAST AREA THROUGH THE UPCOMING WEEKEND.

SEAMAN

900 PM TUE...
HAVE FIXED PROBLEMS WITH ZONES HAVING WRONG TIMES FOR ADVISORIES.
SOME CONFUSION AS DAY SHIFT HAD EXTENDED THE TIME ON THE WINTER
WEATHER ADVISORY IN NORTHERN MISSOURI AT THE LAST MINUTE BUT CHANGE
DID NOT MAKE IT INTO THE GRIDDED DATABASE.  ALL IS IN AGREEMENT NOW.

DID LET ADVISORY FOR LINN AND MIAMI KANSAS AND CASS AND JOHNSON
COUNTIES IN MISSOURI EXPIRE AT 9 PM. TEMPERATURES HAD CLIMBED
SLIGHTLY ABOVE FREEZING AT WHITEMAN AFB WHERE DRIZZLE WAS STILL
OCCURRING. REST OF THE REGION WAS SEEING SOME FOG BUT NO
PRECIPITATION WAS OCCURRING. THUS ONLY SOME VERY MINOR GLAZING FROM
THE FOG EXPECTED THE REST OF THE EVENING. OVERNIGHT HOURS...MODELS
STILL SHOWING FRONT TRYING TO WASH OUT...AND TEMPERATURES TRYING TO
CLIMB A FEW DEGREES...ESPECIALLY IN SOUTHERN PORTIONS OF FORECAST
AREA. THUS NOT EXPECTING MUCH PROBLEMS THROUGH THE EARLY MORNING
HOURS. LATE TONIGHT...PRECIPITATION EXPECTED TO BEGIN TO BREAK OUT
IN NORTHERN MISSOURI AS 850 WINDS REALLY PICK UP AND 850
FRONTOGENESIS STARTS TO TAKE PLACE. SO WOULD EXPECT ICING TO BEGIN
TO PICK UP IN THOSE AREAS WHERE WINTER WEATHER ADVISORY IS IN
EFFECT. WILL BE A RACE FURTHER SOUTH TO GET SIGNIFICANT
PRECIPITATION STARTED IN THE MORNING BEFORE TEMPERATURES CLIMB ABOVE
FREEZING. WILL NOT CHANGE CURRENT FREEZING RAIN ADVISORY FOR KANSAS
CITY TO CHILLICOTHE...LINNEUS AND CARROLLTON AREAS AT THIS
POINT...BUT MAY NEED TO BE REWORKED BY MIDNIGHT SHIFT.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...WINTER WEATHER ADVISORY THROUGH MIDNIGHT FOR KSZ025-102.

MO...WINTER WEATHER ADVISORY THROUGH MIDNIGHT FOR
MOZ001>005-011>014-020.

FLOOD WATCH IN EFFECT THROUGH TONIGHT FOR
MOZ031>033-038>>040-043>046-053>054.

WFO EAX
Hazardous weather outlook, Jan 12, 12:57 PM CST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CST WED JAN 12 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131200-

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FREEZING DRIZZLE AND LIGHT FREEZING RAIN WILL STILL AFFECT AREAS FROM
TROY KANSAS TO MARYVILLE...ALBANY AND GRANT CITY THIS AFTERNOON.  ICE
MAY ACCUMULATE TO A GLAZE ON AREA ROADS.  FURTHER SOUTH...SHOWERS AND
OCCASIONAL THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON.  HAIL
THE SIZE OF PENNIES IS POSSIBLE IN AN ISOLATED STORM OR TWO...BUT
WIDESPREAD SEVERE THUNDERSTORMS ARE NOT ANTICIPATED.

LOCATIONS SOUTH AND EAST OF A LINE FROM BUTLER TO HIGGINSVILLE TO
MOBERLY MAY SEE ENOUGH RAINFALL TO CAUSE MINOR FLOODING ON AREA
RIVERS AND LOW WATER CROSSINGS THIS AFTERNOON AND EARLY THIS EVENING.

OVERNIGHT...THE TEMPERATURES WILL DROP BELOW FREEZING ACROSS THE
OUTLOOK AREA.  LOCATIONS MAINLY NORTH OF A LINE FROM MOUND CITY
KANSAS TO HIGGINSVILLE TO KIRKSVILLE MAY SEE SOME FREEZING RAIN AND
SNOW THIS EVENING...BUT LITTLE TO NO ACCUMULATIONS ARE EXPECTED.  THE
PRECIPITATION SHOULD TAPER OFF AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE)
HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV.

LVQ

In the hours before

Local storm report, Jan 12, 9:37 AM CST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
937 AM CST WED JAN 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HAIL             BASEHOR                 39.13N 94.93W
01/12/2005  0.50 INCH        LEAVENWORTH        KS   EMERGENCY MNGR

&&

SF
Local storm report, Jan 12, 9:48 AM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
948 AM CST WED JAN 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 AM     HAIL             LEAVENWORTH             39.32N 94.92W
01/12/2005  0.25 INCH        LEAVENWORTH        KS   EMERGENCY MNGR

            MIX OF HAIL AND GRAUPEL COVERING ROADWAYS MAKING ROADS
            TREACHEROUS.

&&

SF
Local storm report, Jan 12, 11:37 AM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 AM CST WED JAN 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HAIL             LANCASTER               40.52N 92.53W
01/12/2005  0.88 INCH        SCHUYLER           MO   EMERGENCY MNGR

&&

BRONIS
Local storm report, Jan 12, 2:22 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY-PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CST WED JAN 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     CLINTON                 38.37N 93.77W
01/12/2005  70 MPH           HENRY              MO   TRAINED SPOTTER

            PENNY SIZE HAIL WAS ALSO REPORTED.

&&

RUNNELS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 9:26 AM CSTSevere Thunderstorm WarningEAXPlatte34 min
Jan 12, 2:05 PM CSTSevere Thunderstorm WarningEAXHenry40 min
Jan 12, 2:51 PM CSTSevere Thunderstorm WarningEAXMercer, Saline77 days
Jan 12, 3:00 PM CSTSevere Thunderstorm WarningEAXBates, Cooper89 days
Jan 12, 5:56 PM CSTFlash Flood WarningEAXBates, Chariton, Cooper, Henry, Howard, Johnson and 5 more12 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.